Merritt Island, FL
A 76-year-old male asked:
Unable to walk since they detoxed me from 8 mg of lorazapam( on it 9 years) in only 4 days,should i try to find another doctor to put me back on ?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
33 years experience
Give it time: Hi. I'd give it some time to even out. Isn't it nice to be off something you've been addicted to for years? Quitting would be for naught if you just go back on. And then the risk of falling goes right back up. Good luck and be safe!
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsAnswered >2 years ago
Last updated Sep 4, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.